# SDR USAA920071190

- Difficulty date: November 10, 2007
- Submitted: November 23, 2007
- Operation: Air carrier
- Aircraft: N591US
- Make and model: Boeing 737301
- Aircraft serial: 23936
- Aircraft time: 57,953 hours, 37,001 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545769
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C6 CHECK, CRACKED FUSELAGE SKIN, BS 460, S26R.  REPAIRED FUSELAGE SKIN, BS 460, S26R IAW USAIRWAYS EA 100015.
